I was recently cut off of suboxone's~ for missing my counceling appt. (AODA) it was part of the "program" I STARTED with 8.5 mg's A year has past and my Dr. decreased my dosage to .4 (although I was only taking .2) I ran out and had to buy 2 off the street, How bad is the withdrawls off of that dosage?? anyone know?? I can't keep affording to but more~ scared to death!
I am currently withdrawing off of subs. I was at 2 mg a day as well. I'm on day 9 right now and starting to feel human again. The first week probably won't be too fun. BUT, and it's a HUGE BUT, it's a cake walk compared to withdrawing from a full opiate. If you're truly ready to be clean though, you can do it. There's no reason to be scared, just set your mind to it, and when you feel like you need support, just come on here. These people have all been so great and supportive through my detox.
hi sunshine42,is there another doctor you could see? if not,are you gonna try to ride it out? ok can you ask anyone for clonidine ? its blood pressure med. try to find some xanax,ativan or valiumn.you need enough for 10-days.where do you live? where do you live ? i have lived all around the US maybe you could walk in to a doctors office and be honest. 2mg withdraw probably will make you sick but you will not die.im not trying to be mean. you could try a detox.keep us informed... pete
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 3 answers
Posted 25 Oct 2009 • 1 answer
Posted 10 Aug 2010 • 1 answer
My husband just started taking suboxone today he took the first 2 about 2 hours after his withdrawls
Posted 28 Jan 2011 • 4 answers
Posted 2 Dec 2011 • 2 answers